MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMPSI CRKSCRW FT 4.5X 14MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/11/2023, it was reported by an arthrex subsidiary employee that an ar-1927bcf-45 corkscrew ft anchor broke during insertion.The case was completed using another ar-1927pcf-45 corkscrew ft.This was discovered during an rcr procedure on (b)(6) 2023.All the broken fragments were removed, and the case was delayed fifteen minutes; however, no additional anesthesia was needed.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Investigation summary: complaint is confirmed.Visual inspection identified that the implant 4.5 mm bio-corkscrew was not returned for investigation and the blue suture of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire.The investigation was performed per picture evaluation that confirms the bio-corkscrew was broken/detached from the device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive impaction during anchor insertion and/or prying/leveraging during use.

Brand Name
BIO-COMPSI CRKSCRW FT 4.5X 14MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18452544
Report Number1220246-2024-00125
Device Sequence Number15226956
Product Code MAI
UDI-Device Identifier00888867282391
UDI-Public00888867282391
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberBIO-COMPSI CRKSCRW FT 4.5X 14MM
Device Catalogue NumberAR-1927BCF-45-1
Device Lot Number14962487
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown